Treffer 1 - 20 von 34 für Suche: 'V.R.R Uppuluri', Suchdauer: 0.29s
Kein Bild verfügbar
von Uppuluri, V. R. R. in Sankhya : the Indian journal of statistics Vol. 31, No. 1 (1969), p. 79-82
...25049563 25049563 ger GBVCP eng Uppuluri, V. R. R. The Inverse of a Matrix Occurring in First-Order...
Online-Artikel
Zu den Favoriten
    Kein Bild verfügbar
    von Uppuluri, V. R. R. in Journal of applied probability Vol. 11, No. 1 (1974), p. 43-52
    ...10.2307/3212581 doi 3212581 3212581 ger GBVCP eng Uppuluri, V. R. R. Asymptotic Properties of the...
    Online-Artikel
    Zu den Favoriten
      Kein Bild verfügbar
      von Uppuluri, V. R. R. in The American mathematical monthly Vol. 74, No. 8 (1967), p. 1021-1023
      ...10.2307/2315311 doi 2315311 2315311 ger GBVCP eng Uppuluri, V. R. R. Marshall, A. W.: 5425...
      Online-Artikel
      Zu den Favoriten
        Kein Bild verfügbar
        von Uppuluri, V. R. R. in The American mathematical monthly Vol. 80, No. 1 (1973), p. 74-76
        ...10.2307/2319268 doi 2319268 2319268 ger GBVCP eng Uppuluri, V. R. R. Elementary Problems: E2391-E...
        Online-Artikel
        Zu den Favoriten
          Kein Bild verfügbar
          von Uppuluri, V. R. R. in The American mathematical monthly Vol. 80, No. 10 (1973), p. 1143-1145
          ...10.2307/2318558 doi 2318558 2318558 ger GBVCP eng Uppuluri, V. R. R. E2391 Elektronische Ressource...
          Online-Artikel
          Zu den Favoriten
            Kein Bild verfügbar
            von Doner, J. R. in SIAM journal on applied mathematics Vol. 18, No. 1 (1970), p. 191-209
            ... Uppuluri, V. R. R. verfasserin aut in SIAM journal on applied mathematics Philadelphia, Pa : Soc Vol. 18...
            Online-Artikel
            Zu den Favoriten
              Kein Bild verfügbar
              von Sobel, Milton in The annals of statistics : an official journal of the Institute of Mathematical Statistics Vol. 2, No. 5 (1974), p. 977-987
              ...-article Uppuluri, V. R. R. verfasserin aut in The annals of statistics : an official journal of the...
              Online-Artikel
              Zu den Favoriten
                Kein Bild verfügbar
                von Sobel, Milton in Annals of mathematical statistics Vol. 43, No. 5 (1972), p. 1549-1558
                ... normal distributions are indicated. research-article Uppuluri, V. R. R. verfasserin aut in Annals of...
                Online-Artikel
                Zu den Favoriten
                  Kein Bild verfügbar
                  von Robertson, James B. in The annals of statistics : an official journal of the Institute of Mathematical Statistics Vol. 12, No. 1 (1984), p. 366-371
                  ... obtained. research-article Uppuluri, V. R. R. verfasserin aut in The annals of statistics : an official...
                  Online-Artikel
                  Zu den Favoriten
                    Kein Bild verfügbar
                    von Patil, S. A. in The college mathematics journal Vol. 17, No. 3 (1986), p. 240-243
                    ... (Incorporated) research-article Uppuluri, V. R. R. verfasserin aut in The college mathematics journal Washington...
                    Online-Artikel
                    Zu den Favoriten
                      Kein Bild verfügbar
                      von Paulson, A. S. in Sankhya : the Indian journal of statistics Vol. 34, No. 3 (1972), p. 297-300
                      ...-article Uppuluri, V. R. R. verfasserin aut in Sankhya : the Indian journal of statistics Calcutta : Inst...
                      Online-Artikel
                      Zu den Favoriten
                        Kein Bild verfügbar
                        von Anderson, Keaven in The Canadian journal of statistics : official publication of the Statistical Society of Canada Vol. 10, No. 2 (1982), p. 73-88
                        ... distribution Beta distribution Sobel, Milton verfasserin aut Uppuluri, V. R. R. verfasserin aut in The Canadian...
                        Online-Artikel
                        Zu den Favoriten
                          Kein Bild verfügbar
                          von Ahmed, S.B. in Resources Policy Vol. 5, No. 3 (1979), p. 217-221
                          ... Journal Backfiles on ScienceDirect 1907 - 2002 ; 041023-8 Ahmed, S.B. Uppuluri, V.R.R. in Resources Policy...
                          Online-Artikel
                          Zu den Favoriten
                            Kein Bild verfügbar
                            von Guenther, William C. in Technometrics : a journal of statistics for the physical, chemical and engineering sciences Vol. 18, No. 3 (1976), p. 333-340
                            ... Parameter Exponential Confidence Internal for Reliability Patil, S. A. verfasserin aut Uppuluri, V. R. R...
                            Online-Artikel
                            Zu den Favoriten
                              Kein Bild verfügbar
                              von Hand, David J. in Journal of the Royal Statistical Society Vol. 42, No. 2 (1993), p. 410
                              ...10.2307/2986247 doi 2986247 2986247 ger GBVCP eng Hand, David J. Liepins, G. E.; Uppuluri, V. R. R...
                              Online-Artikel
                              Zu den Favoriten
                                Kein Bild verfügbar
                                von Arnold, Barry C. in Journal of the American Statistical Association : JASA : the premier journal of statistical science Vol. 81, No. 395 (1986), p. 860
                                ...10.2307/2289028 doi 2289028 2289028 ger GBVCP eng Arnold, Barry C. Sobel, Milton; Uppuluri, V. R. R...
                                Online-Artikel
                                Zu den Favoriten
                                  Kein Bild verfügbar
                                  von Olkin, Ingram verfasserin in Journal of the Royal Statistical Society. Series A (General) Vol. 142, No. 2 (1979), p. 268
                                  ...-review Sobel, M. rezensierte person Uppuluri, V. R. R. rezensierte person Frankowski, K. rezensierte...
                                  Online-Artikel
                                  Zu den Favoriten
                                    Kein Bild verfügbar
                                    von Johnson, N. L. in Journal of the American Statistical Association : JASA : the premier journal of statistical science Vol. 73, No. 361 (1978), p. 229
                                    ...10.2307/2286574 doi 2286574 2286574 ger GBVCP eng Johnson, N. L. Sobel, M.; Uppuluri, V. R. R...
                                    Online-Artikel
                                    Zu den Favoriten
                                      Kein Bild verfügbar
                                      von Bernard, S.R. in Bulletin of Mathematical Biology Vol. 43, No. 1 (1981), p. 33-45
                                      ... - 2002 ; 041023-8 Bernard, S.R. Sobel, M. Uppuluri, V.R.R. in Bulletin of Mathematical Biology Amsterdam...
                                      Online-Artikel
                                      Zu den Favoriten
                                        Kein Bild verfügbar
                                        von Sobel, M. in Bulletin of Mathematical Biology Vol. 47, No. 6 (1985), p. 791-797
                                        .... Bernard, S.R. Uppuluri, V.R.R. in Bulletin of Mathematical Biology Amsterdam : Elsevier Vol. 47, No. 6...
                                        Online-Artikel
                                        Zu den Favoriten
                                          Privacy Notice Ask a Librarian New Acquisitions